# SDR HALA0700237

- Difficulty date: May 29, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 8,319 hours, 20,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING INBOARD TRACK FAIRING (ELEPHANT EAR).  REPAIRED PER HAL 105, FILE NR B10195.  FABRICATED AND INSTALLED DOUBLER WITH PR1440, CORROSION PROTECT.  PRIMED AND PAINTED.
